International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Hermite-Hadamard Type Inequalities for m-Convex and (α, m)-Convex Stochastic Processes

  • Serap Ozcan1
  1. Kirklareli University

Abstract

In this paper, the concepts of m-convex and (α, m)-convex stochastic processes are introduced. Several new inequalities of Hermite-Hadamard type for differentiable m-convex and (α, m)-convex stochastic processes are established. The results obtained in this work are the generalizations of the known results.

How to Cite

S. Ozcan, Hermite-Hadamard Type Inequalities for m-Convex and (α, m)-Convex Stochastic Processes, Int. J. Anal. Appl. 17 (2019), 793–802. https://doi.org/10.28924/2291-8639-17-2019-793

BibTeX
@article{Ozcan2019,
  author  = {Ozcan, Serap},
  title   = {Hermite-Hadamard Type Inequalities for m-Convex and (α, m)-Convex Stochastic Processes},
  journal = {Int. J. Anal. Appl.},
  volume  = {17},
  year    = {2019},
  pages   = {793--802},
  doi     = {10.28924/2291-8639-17-2019-793}
}

References

  • [1] M. K. Bakula, M. E. Ozdemir and J. Pecaric, Hadamard type inequalities for ¨ m-convex and (α, m)-convex functions, J. Inequal. Pure Appl. Math., 9(4) (2008), Article 96.
  • [2] M. K. Bakula, J. Pecaric and M. Ribicic, Companion inequalities to Jensen's inequality for m-convex and (α, m)-convex functions, J. Inequal. Pure Appl. Math., 7(5) (2006), Article 194.
  • [3] S. S. Dragomir and R. P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and trapezoidal formula, Appl. Math. Lett., 11(5) (1998), 91-95.
  • [4] L. Gonzalez, N. Merentes and M. Valera-Lopez, Some estimates on the Hermite-Hadamard inequality through convex and quasi-convex stochastic processes, Math. Eterna, 5(5) (2015), 745-767.
  • [5] I. I ¸scan, H. Kadakal and M. Kadakal, Some new integral inequalities for functions whose nth derivatives in absolute value are (α, m)-convex functions, New Trends Math. Sci., 5(2) (2017), 180-185.
  • [6] D. Kotrys, Hermite-Hadamard inequality for convex stochastic processes, Aequationes Math., 83 (2012), 143-151.
  • [7] D. Kotrys, Remarks on strongly convex stochastic processes, Aequationes Math., 86 (2013), 91-98.
  • [8] L. Li and Z. Hao, On Hermite-Hadamard inequality for h-convex stochastic processes, Aequationes Math., 91 (2017), 909-920.
  • [9] V. G. Mihe ¸san, A generalization of the convexity, Seminer on Functional Equations, Approximation and Convexity, ClujNapoca, Romania, 1993.
  • [10] K. Nikodem, On convex stochastic processes, Aequationes Math., 20 (1980), 184-197.
  • [11] N. Okur, I. I ¸scan and E. Yuksek Dizdar, Hermite-Hadamard type inequalities for p-convex stochastic processes, Int. J. Optim. Control, Theor. Appl., 9(2) (2019), 148-153.
  • [12] M. Z. Sarikaya, H. Yaldiz and H. Budak, Some integral inequalities for convex stochastic processes, Acta Math. Univ. Comenianae, 85 (2016), 155-164.
  • [13] E. Set, M Sardari, M. E. Ozdemir and J. Rooin, On generalizations of the Hadamard inequality for ( ¨ α, m)-convex functions, Kyungpook Math. J., 52 (2012), 307-317.
  • [14] E. Set, M. Tomar and S. Maden, Hermite-Hadamard type inequalities for s-convex stochastic processes in the second sense, Turk. J. Anal. Numb. Theory, 2(6) (2016), 202-207.
  • [15] E. Set, M. Z. Sarikaya and M. Tomar, Hermite-Hadamard type inequalities for coordinates convex stochastic processes, Math. Aeterna, 5(2) (2015), 363-382.
  • [16] M. Shaked and J. G. Shanthikumar, Stochastic convexity and its applications, Adv. Appl. Probab., 20 (1988), 427-446.
  • [17] A. Skowronski, On some properties of J-convex stochastic processes, Aequationes Math., 44 (1992), 249-258.
  • [18] G. Toader, Some generalizations of the convexity, Proc. Colloq. Approx. Optim., Univ. Cluj-Napoca, Cluj-Napoca, Romania, (1985), 329-338.
  • [19] M. Tomar, E. Set and S. Maden, Hermite-Hadamard type inequalities for log-convex stochastic processes, J. New Theory, 2 (2015), 23-32.